# SDR SWAA2013022012881

- Difficulty date: February 13, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 21,412 hours, 12,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Part number: BMS93CL7TYDSTY1
- Condition: Loose
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR IS COMING OFF OF FIBERGLASS IN LEFT WHEEL WELL VAPOR BARRIER, BS  663, LBL44.  REPAIRED PER EA.
